Mathematics and Statistics  

Mathematics and Statistics is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of mathematics and statistics. As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.

ISSN: 2332-2071 (Print)

ISSN: 2332-2144 (Online)

Contact Us: or



Volume 12   2024
Vol.12 No.1Vol.12 No.2Vol.12 No.3
Volume 11   2023
Vol.11 No.1Vol.11 No.2Vol.11 No.3Vol.11 No.4Vol.11 No.5Vol.11 No.6
Volume 10   2022
Vol.10 No.1Vol.10 No.2Vol.10 No.3Vol.10 No.4Vol.10 No.5Vol.10 No.6
Volume 9   2021
Vol.9 No.1Vol.9 No.2Vol.9 No.3Vol.9 No.4Vol.9 No.5Vol.9 No.6
Volume 8   2020
Vol.8 No.1Vol.8 No.2Vol.8 No.2AVol.8 No.3Vol.8 No.4Vol.8 No.5
Vol.8 No.6
Volume 7   2019
Vol.7 No.1Vol.7 No.2Vol.7 No.3Vol.7 No.4Vol.7 No.4AVol.7 No.5
Volume 6   2018
Vol.6 No.1Vol.6 No.2Vol.6 No.3Vol.6 No.4
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4Vol.3 No.5Vol.3 No.6
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Vol.2 No.7Vol.2 No.8
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 12(Mar, 2024) No 2

Convergence of Spectral-Grid Method for Burgers Equation with Initial-Boundary Conditions

Chori Normurodov, Akbar Toyirov, Shakhnoza Ziyakulova, K. K. Viswanathan

[Abstract] [Full Text] [Full Article - PDF] pp. 115 - 125

DOI: 10.13189/ms.2024.120201

A Pivotal Operation on Triangular Fuzzy Number for Solving Fuzzy Nonlinear Programming Problems

D. Bharathi, A. Saraswathi

[Abstract] [Full Text] [Full Article - PDF] pp. 126 - 134

DOI: 10.13189/ms.2024.120202

Applications of Onto Functions in Cryptography

K Krishna Sowmya, V Srinivas

[Abstract] [Full Text] [Full Article - PDF] pp. 135 - 141

DOI: 10.13189/ms.2024.120203

Recursive Estimation of the Multidimensional Distribution Function Using Bernstein Polynomial

D. A. N. Njamen, B. Baldagaï, G. T. Nguefack, A. Y. Nana

[Abstract] [Full Text] [Full Article - PDF] pp. 142 - 156

DOI: 10.13189/ms.2024.120204

Decision Making with Parametric Reduction and Graphical Representation of Neutrosophic Soft Set

Sonali Priyadarsini, Ajay Vikram Singh, Said Broumi

[Abstract] [Full Text] [Full Article - PDF] pp. 157 - 166

DOI: 10.13189/ms.2024.120205

Forecasts with SPR Model Using Bootstrap-Reversible Jump MCMC

Suparman, Eviana Hikamudin, Hery Suharna, Aryanti, In Hi Abdullah, Rina Heryani

[Abstract] [Full Text] [Full Article - PDF] pp. 167 - 174

DOI: 10.13189/ms.2024.120206

Product Signed Domination in Probabilistic Neural Networks

T. M. Velammal, A. Nagarajan, K. Palani

[Abstract] [Full Text] [Full Article - PDF] pp. 175 - 183

DOI: 10.13189/ms.2024.120207

A Class of Efficient Shrinkage Estimators for Modelling the Reliability of Burr XII Distribution

Zuhair A. Al-Hemyari, Alaa Khlaif Jiheel, Iman Jalil Atewi

[Abstract] [Full Text] [Full Article - PDF] pp. 184 - 198

DOI: 10.13189/ms.2024.120208

Emerging Frameworks: 2-Multiplicative Metric and Normed Linear Spaces

B. Surender Reddy, S. Vijayabalaji, N. Thillaigovindan, K. Punniyamoorthy

[Abstract] [Full Text] [Full Article - PDF] pp. 199 - 203

DOI: 10.13189/ms.2024.120209

Variations of Rigidity for Abelian Groups

Inessa I. Pavlyuk, Sergey V. Sudoplatov

[Abstract] [Full Text] [Full Article - PDF] pp. 204 - 210

DOI: 10.13189/ms.2024.120210

Integral Graph Spectrum and Energy of Interconnected Balanced Multi-star Graphs

B. I. Andrew, A. Anuradha

[Abstract] [Full Text] [Full Article - PDF] pp. 211 - 218

DOI: 10.13189/ms.2024.120211